# SDR ASAA2022042938184

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,027 hours, 7,879 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250349020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C # 78273000. # 2 ENG SHORT TIME FAULT MSG NBR 73-10342, THE FMV POSITION IS OUT OF RANGE. FLIGHT LEG 1,2, AND 3. DEFERRED PER ASA T/C 78273000. GROUNDED - YES.   FOLLOWED B737-900 FIM 73-25 TASK 803. FOUND J5 HARNESS RESISTANCE @ DP0501 PINS 35 TO 35 & 18 TO 37 TO BE BELOW RANGE. REMOVED AND REPLACED ENG 2 J5 HARNESS IAW B737-900 AMM 73-21-06. EEC TEST AND ACTUATORS TEST PASSED. NO FAULTS. AC OK FOR SERVICE.
